Basis Property of the System of Root Functions of the Oblique Derivative Problem for the Laplace Operator in a Disk
- 7 Downloads
We study the spectral oblique derivative problem for the Laplace operator in a disk D. The asymptotic properties of the eigenvalues are established, and the basis property with parentheses in the space L2(D) is proved for the system of root functions of the above problem.
Unable to display preview. Download preview PDF.
This work was supported in part by the Competitiveness Enhancement Program of National Nuclear Research University MEPhI, project no. 02.a03.21.0005. The research by V.B. Sherstyukov was supported by the Russian Foundation for Basic Research, project no. 18-01-00236.
- 6.Gokhberg, I.C. and Krein, M.G., Vvedenie v teoriyu lineinykh nesamosopryazhennykh operatorov v gil’bertovom prostranstve (Introduction to the Theory of Linear Nonself-Adjoint Operators in Hilbert Space), Moscow: Nauka, Fizmatlit, 1965.Google Scholar
- 7.Agranovich, M.S., On series in terms of the root vectors of operators defined by forms with a self-adjoint leading part, Funkts. Anal. Ego Pril., 1994, vol. 28, no. 3, pp. 1–21.Google Scholar
- 9.Vladimirov, V.S., Uravneniya matematicheskoi fiziki (Equations of Mathematical Physics), Moscow: Nauka, 1988.Google Scholar